Remarks on moment inequalities and identities for martingales. (English) Zbl 1269.60046

Summary: We present some comments on moment inequalities and identities for martingales in the context of a paper by M. Langovoy [Stat. Probab. Lett. 81, No. 6, 627–631 (2011; Zbl 1215.60036)].


60G44 Martingales with continuous parameter
60E15 Inequalities; stochastic orderings


Zbl 1215.60036
Full Text: DOI


[1] Davis, B., On the lp norms of stochastic integrals and other martingales, Duke Math. J., 43, 4, 697-704, (1976) · Zbl 0349.60061
[2] Dzhaparidze, K.; Valkeila, E., On the Hellinger type distances for filtered experiments, Probab. Theory Related Fields, 85, 105-117, (1990) · Zbl 0671.60044
[3] Langovoy, M., Algebraic polynomials and moments of stochastic integrals, Statist. Probab. Lett., 81, 627-631, (2011) · Zbl 1215.60036
[4] Liptser, R. Sh.; Shiryayev, A. N., (Theory of Martingales, Mathematics and Its Applications (Soviet Series), vol. 49, (1989), Kluwer Academic Publishers Group Dordrecht) · Zbl 0728.60048
[5] Novikov, A. A., The moment inequalities for stochastic integrals, Theory Probab. Appl., 16, 548-551, (1971)
[6] Novikov, A. A., The stopping times of a Wiener process, Theory Probab. Appl., 16, 458-465, (1971)
[7] Novikov, A. A., Discontinuous martingales. SIAM, Theory Probab. Appl., 20, 13-28, (1975)
[8] Novikov, A. A., Martingale identities, inequalities and their applications in nonlinear boundary problems for random processes, Math. Notes, 35, 3, 455-471, (1984) · Zbl 0541.60047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.